# SDR A6WA200840170

- Difficulty date: March 3, 2008
- Submitted: April 10, 2008
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 16,561 hours, 14,522 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBOARD CLIP AT FS 484 RBL 36 FOUND CRACKED.  REPLACED IAW CRJ 200 REO 601R-53-41-059 REV A.  (M)
